# SDR SWAA2021122050772

- Difficulty date: December 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHT OVERWING SCAPE R/H INOP.    AMM 33-51-04-960-801 REPLACED BULB RIGHT OVERWING EMERGENCY LIGHT, NO HELP.   AMM 33-51-06-960-806 USED A SERVICEABLE POWER SUPPLY AT LOCATION M1669, NO HELP.  RECONNECTED ORIGINAL POWER SUPPLY.  WD 33-51-13, FOUND NORMAL GROUND AT LIGHT ASSY L7. FOUND NO CONTINUITY ON POWER WIRE FROM D10717 PIN 11 TO LIGHT ASSY L7.   FOUND D11076 CONNECTOR UNPLUGGED,  RECONNECTED AND PERFORMED TEST, TEST PASSED IAW WDM 33-51-13.
